# SDR DXTA200500544

- Difficulty date: January 20, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605145
- Aircraft time: 4,090 hours, 3,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 661503515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT SIDE SUPPORT BRACKET IS CRACKED C/T THE ECM.  REMOVED AND REPLACED BRACKET REF 560XL IPC 21-51-00 AND 560XL SRM 51-40-03.
